# SDR R61A201707200582

- Difficulty date: July 20, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17000439005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT IB SEAT TRACK HAS CORROSION IN CROWN TEETH AREA BETWEEN FR 77-78. MX TRIMMED AND INSTALLED SPLICE DEVICE PN 170-00439-005 IAW SRM 53-23-10, 51-23-04, 51-23-05, 51-23-06. AC REMAINS IN RME FOR COMPLETION.
